# SDR 6CBA2025070907001

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N749AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1749
- Aircraft time: 7,541 hours, 6,618 cycles
- Engine: Pwc PT6A67P
- Engine time: 7,026 hours, 6,201 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Part number: 9071011262
- Condition: Torn
- Location: Windshield
- Part time: 151 hours, 133 cycles
- Component: Windshield
- Component part number: 9598110110
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT FROM PHL TO FOK, THE CREW NOTED A PIECE OF THE COPILOT. WINDSHIELD SEALANT SEPARATED.  THE CREW DECIDED TO DECLARE AN EMERGENCY AND DIVERT TO JFK.  A TECHNICIAN REMOVED AND REPAIRED THE LIFTING COPILOT'S WINDSHIELD EDGE SEAL IAW PILATUS AMM 12-B-20-50-03-00A-901A-A WITH NO FURTHER DEFECTS NOTED.
